Wave propagation in locally perturbed periodic media (case with absorption): Numerical aspects - Archive ouverte HAL Access content directly
Journal Articles Journal of Computational Physics Year : 2012

Wave propagation in locally perturbed periodic media (case with absorption): Numerical aspects

(1) , (1)
1

Abstract

We are interested in the numerical simulation of wave propagation in media which are a local perturbation of an infinite periodic one. The question of finding artificial boundary conditions to reduce the actual numerical computations to a neighborhood of the perturbation via a DtN operator was already developed in at the continuous level. We deal in this article with the numerical aspects associated to the discretization of the problem. In particular, we describe the construction of discrete DtN operators that relies on the numerical solution of local cell problems, non stationary Ricatti equations and the discretization of non standard integral equations in Floquet variables. © 2011 Elsevier Inc.
Not file

Dates and versions

hal-00849566 , version 1 (30-08-2013)

Identifiers

Cite

Sonia Fliss, Patrick Joly. Wave propagation in locally perturbed periodic media (case with absorption): Numerical aspects. Journal of Computational Physics, 2012, 231 (4), pp.1244-1271. ⟨10.1016/j.jcp.2011.10.007⟩. ⟨hal-00849566⟩
263 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More